# SDR SWAA2024120547511

- Difficulty date: October 11, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP FLOOR STRUCTURE LOCATED BS1016 AND RBL3 AT AFT GALLEY AREA 2024-633655<[01] REPLACED STRAP FLOOR STRUCTURE LOCATED BS1006 TO BS1028 AND RBL3 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 147A5600 REV B. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
